# SDR TRAX200600323

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FRAME CRACKED AT LBL 11.0 AROUND ALT EXTENSION CABLE PULLEY BRACKET (MARKED).
